# SDR SWAA2025010777226

- Difficulty date: December 13, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 26,358 hours, 13,054 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R/H LAV; FLOOR BEAM UNDER AFT INBOARD MOUNT; HAS EVIDENCE OF CORROSION AT STA. 947.<[01] EVALUATED CORROSION DAMAGE AND FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1.[14] OK TO INSTALL REPAIR PARTS ON STA 947 FLOOR BEAM;[15] INSTALLED RH AND LH STA 947 FLOOR BEAM STRINGER CLIPS PER SRM 51-40-02.;[16] C/W INSPECTION AS REQUIRED C/A # 15 - INSTALLED RH AND LH STA 947 FLOOR BEAM STRINGER CLIPS PER SRM 51-40-02.;[17] REPAIRED DAMAGE PER SRM 53-70-51-2R-5 AND EA'S M-24-153-02031 AND M-24-153-02022.;[18] RII: INSPECTED WORK PERFORMED IN CA #17. 17. MICHAEL PETERSON (TECHNICIAN); 28-DEC-2024 17:47 UTC REPAIRED DAMAGE PER SRM 53-70-51-2R-5 AND EA'S M-24-153-02031 AND M-24-153-02022.
